MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a shock going down both of their legs at the start of their mri.The mri was immediately aborted.The patient is fine and feels no side effects after the mri.They have not used the device in over six months and it is unknown if an explant/revision procedure will be performed.
 
Additional Manufacturer Narrative
The issues after an mri questionnaire was reviewed for potential causes of the reported issue.Based on this review, not aborting the mri following the adverse event, the patient experiencing a fall, the patient having another non-stimwave device implanted, and device migration have been ruled out as potential causes.It was confirmed the mri facility followed the ifu for mri for the appropriate stimulator model.The stimulator is used to treat pain.The cause of the shock experienced during the mri is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in issues after an mri.Issues after an mri rates remain acceptably low; thus, capa is not required. issues after an mri rates will continue to be tracked and trended.Unable to locate the traveler for serial number (b)(4).May be in legacy netsuite database.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key15583398
Report Number3010676138-2022-00118
Device Sequence Number12358757
Product Code GZB
UDI-Device Identifier00859619004875
UDI-Public(01)00859619004875(17)191001(01)00818225020648(17)200201(21)207614-45
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2019
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Catalogue NumberS8R-1A US
Device Lot NumberSWO171024, SWO180215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown